Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    beavertrap's Avatar
    beavertrap is offline Associate Member
    Join Date
    Mar 2004
    Posts
    238

    Need serious help!

    Here is the deal. On day 11 of my cycle (prop 150mg eod and npp 100mg eod). I am running a ug lab mix of 100/100 prop/npp and an additional 50 mg of prop only in each injection. I have used this ug lab many times with great success. Here is the problem....Every injection (butt and thighs) has produced a golfball like swelling for 4-5 days with redness around site. No pain durring injection but the next few days are real bad. Can not work out my legs, or even walk real well. This is my first run with prop (just used enanthate in the past). Is this normal? I am ready to scrap the whole cycle because I am afraid I will fukk myself up. Do you think the gear is dirty? No temperature or sick feeling. If worse comes to worse, I have left over eq and enanthate so I will just switch over. I really do not want to inject into a swolen lump (that has been without injections for 6 or 7 days). Please help. I can handle the pain if I absolutely have to but I also don't want to hurt myself.

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    i diden't get any red lump. But when i tried prop it hurt like hell coulden't work out proper. Some people are just sensitive to it

  3. #3
    mrfog's Avatar
    mrfog is offline Banned
    Join Date
    May 2005
    Location
    UK
    Posts
    36
    Could an allergic reaction be possible?
    You might just be one of the unlucky ones.
    Stay safe dude.

  4. #4
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    get some grapeseed oil or b-12 and cut it... I hate the prop ester myself.

  5. #5
    BOBBY D's Avatar
    BOBBY D is offline Member
    Join Date
    Apr 2005
    Posts
    968
    somebody a week ago had the same syptoms(golf ball puffiness). but redness to my knowledge sounds like an infection. apply some bacatracin or neosporin to it after injection

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •